# SDR CALA2025103010755

- Difficulty date: October 28, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N68880
- Make and model: Boeing 737924ER
- Aircraft serial: 42199
- Aircraft time: 31,841 hours, 11,710 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 31,840 hours, 11,710 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

COMPRESSOR STALL AT 2500 FT, ENG 2.  ENG SHUTDOWN.  NORMAL LANDING, PERFORMED INLET AND EXHAUST VISUAL INSP REF FIM 71-05 TASK 804.NO FOD OR DEFECTS NOTED.  PERFORMED EEC BITE CHK REF MM 73-00 TASK 803. NO FAULTS FOUND.  PERFORMED ACTUATORS TEST REF MM 71-00-00-700-807-F00.  NO FAULTS FOUND. PERFORMED INLET AND EXHAUST VISUAL INSP REF FIM TASK 71-05 TASK 804.  NO FOD OR DEFECTS NOTED.  PERFORMED BORESCOPE IAW AMM 72-00-00-200-804-F00.  FOUND SEVERE DAMAGE TO HPC STAGE 4 ROTOR.  COMPLETED ALL REQUIRED OPS CHECKS PER AMM TASK 71-00-02-400-801-F00 ACP AND VERIFIED INSTALLATION OF ENG 2 AS RII REQUIRED REF AMM 71-00-02-400-801-F00 AND GMM 09-25-05.
